The ideal center of partially ordered vector spaces

Wilbert Wils Massachusetts Institute of Technology, Cambridge, Mass., USA

TBD mathscidoc:1701.331408

Acta Mathematica, 127, (1), 41-77, 1970.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:23 uploaded by actaadmin ] [ 220 downloads ] [ 0 comments ]
@inproceedings{wilbert1970the,
  title={The ideal center of partially ordered vector spaces},
  author={Wilbert Wils},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203223040150117},
  booktitle={Acta Mathematica},
  volume={127},
  number={1},
  pages={41-77},
  year={1970},
}
Wilbert Wils. The ideal center of partially ordered vector spaces. 1970. Vol. 127. In Acta Mathematica. pp.41-77. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203223040150117.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved